| Model Number |
ZXT225 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/31/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to the manufacturer has been submitted.
Event or Problem Description
It was reported that a zxt225 27.5 diopter intraocular lens (iol) was explanted/exchanged with another amo lens as the physician wanted to change the diopter size.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation? yes.Returned to manufacturer on: 08/11/2017.Device returned to manufacturer? yes.The intraocular lens (iol) was returned at the manufacturing site for evaluation.Visual inspection showed that the product was cut in half, most probably to make the explant possible.Considering the condition of the lens additional analysis was not possible.All pertinent information available to abbott medical optics has been submitted.
Additional Manufacturer Narrative
Device evaluation: the intraocular lens (iol) was not returned at the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.